facial rash? is this part of crohns?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2007
Total Posts : 241
   Posted 12/15/2008 11:35 AM (GMT -6)   
does anyone get a scaly facial rash as part of their crohn's or ios this more likely secondary to the humira. it comes and goes, is primarily on 1 cheek and is bright red.

Veteran Member

Date Joined Apr 2008
Total Posts : 1753
   Posted 12/15/2008 4:02 PM (GMT -6)   
I haven't had either and am on humira so...of course there is no telling with this disease. Surely someone more helpful will be along soon to answer your question.
20 years old, Diagnosed with moderate to severe Crohn's and Colitis in May of 2008.
Currently taking:
Prednisone(down to 10 mg), pentasa, bentyl as needed, prilosec, tandem plus, humira, and good probiotics
Surgery for ectopic pregnancy most likely the result of severe Crohn's inflammation in July of 2008.

"He who has a why to live for can bear with almost any how."

Veteran Member

Date Joined Jul 2008
Total Posts : 674
   Posted 12/15/2008 6:14 PM (GMT -6)   
Im not sure if its a rash or ance, but I developed pimp-like things on the left side of my face, I blamed it on the prednisone, but I am no longer on it but still have the "rash" so perhaps it is the Humira

Dianogsed with Crohns: At 16 years old. 22 years old now.
Surgeries:2 Bowel Resections, Gallbladder Removed.
Current Meds: Humira (bi-weekly), 5mg Pred (tapering), Nexium, B12 injections.

Regular Member

Date Joined Jul 2007
Total Posts : 456
   Posted 12/15/2008 6:20 PM (GMT -6)   
My skin has become very sensitive in the last six months or so- I had to stop using a face cream I've used for 20 years because it was giving me a horribly itchy rash.  It could be the meds, it could be your system overreacting to something environmental, or it could be something else totally.  I'd mention it at your next doctor's appointment.

Regular Member

Date Joined Jun 2008
Total Posts : 167
   Posted 12/15/2008 6:38 PM (GMT -6)   
I have a pimply like rash on my face and chest. The dr thinks it from the pred. It comes and goes inseverety but I absolutely hate it. I look like a teenager sometimes with all the pimlies.
Dx with Crohn's in 1997 after 5 years of worsening symptoms.
Resection a few months after dx after 1 month on TPN and IV steroids.
Resection October 2008.
Also have severe asthma.

Tried: Pentasa, Cholestyramine

Presently taking: now on 45 mg prednisone, Tylenol 3, Cipro, Flagyl, probiotics, calcium, B12.
For asthma I take Advair 500, singulair, arieus

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 5:06 PM (GMT -6)
There are a total of 2,711,274 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153547 registered members. Please welcome our newest member, thalarmalr.
349 Guest(s), 14 Registered Member(s) are currently online.  Details
LaurenL77, F27, yunfletch, grdner, Artist Mark, Albannach, ontheflipside, Mercy&Grace, supapfunk, Bobby Mac, janelise, needhelp4, JamesE, pltt19

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer